MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 11MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 11MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Catalog Number 74027243
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 11/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to dislocation.11mm insert was replaced to 15mm insert.
 
Additional Manufacturer Narrative
The affected journey ii bcs articular insert was not returned for evaluation.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.A clinical evaluation noted that no clinical relevant documents were provided to conduct a thorough medical assessment.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 11MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8159781
Report Number1020279-2018-02775
Device Sequence Number19326203
Product Code JWH
UDI-Device Identifier00885556177716
UDI-Public00885556177716
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027243
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2018
Supplement Date Received by Manufacturer11/25/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420576/UNKNOWN; 74022124/UNKNOWN; 74022223/UNKNOWN; 71420576/UNKNOWN; 74022124/UNKNOWN; 74022223/UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR